Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 105, NWS Tulsa, OK

May 20, 2013Crawford County, Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2013, 9:38 PM CDT for Crawford County, Franklin County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 20, 2013, 9:38 PM CDT (02:38 UTC)
Expired
May 20, 2013, 10:15 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:10 PM CDTTornado WatchSPC9 hr
May 20, 7:39 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2135 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
3.2
Supercell composite
13.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:20 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 20, 7:20 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON MAY 20 2013

.DISCUSSION...

THE 00Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL BE THE MAIN AVIATION CONCERN THRU MUCH OF THE
PERIOD...WITH LOW CIGS THEN BECOMING A CONCERN DURING THE MORNING
ON TUESDAY. THUNDERSTORM CONCERN WILL SHIFT SOUTHEAST TOWARD KFSM
ON TUESDAY AFTERNOON AS THE WEAK COLD FRONT SLOWLY SLIDES IN THAT
DIRECTION. CIGS/VSBYS WILL BE REDUCED DOWN TO AS LOW AS IFR IN ANY
TSRA THAT AFFECTS AIRPORTS DIRECTLY. MORNING CIGS SHOULD BE IN THE
MVFR RANGE AS WELL.

LACY

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT MON MAY 20 2013/

DISCUSSION...
AND HERE WE GO AGAIN...SEVERE STORMS EXPLODING ALONG FRONT
SITUATED FROM OSAGE COUNTY TO WEST OF OKC METRO WITH INTERSECTING
DRY LINE OVER FAR SW OK. STORMS SOUTHWEST OF OKC RAPIDLY BECAME
TORNADIC SUPERCELLS AND THREAT OF THAT EXTENDS OVER MOST OF
EASTERN OK THIS AFTERNOON AND EVENING. STORMS HAVE ALSO BEGUN TO
FORM OVER OSAGE/PAWNEE AND WILL CONTINUE TO INTENSIFY. SEVERE
WEATHER COVERAGE WILL BE MUCH MORE WIDESPREAD WITH THIS ROUND AND
ALL MODES AGAIN POSSIBLE.

CONCERN LATER TONIGHT TURNS TO FLASH FLOODING POTENTIAL AS STORMS
SPREAD EAST AND LIKELY INCREASE IN COVERAGE THROUGH THE EVENING
AIDED BY STRONG MOISTURE TRANSPORT AND LOW LEVEL JET. MODELS HAVE
REMAINED FAIRLY CONSISTENT IN TARGETING AN AREA FROM CENTRAL OK
THROUGH NORTHWEST AR WITH THE HEAVIEST SWATH OF PRECIP...THOUGH
WITH SOME OBVIOUS DIFFERENCES IN PLACEMENT OF HIGHEST QPF. ENOUGH
CONSENSUS EXISTS WITH SHIFTING THE HEAVY RAIN THREAT SOUTH OF I-44
BY TUESDAY THAT FLASH FLOOD WATCH WILL BE CARRIED ONLY FOR
TONIGHT. AREAS TO THE SOUTH WILL LIKELY SEE SOME DEGREE OF THREAT
CONTINUING AT LEAST INTO TUESDAY MORNING.

A POTENTIAL ISSUE HERE IS A STRONG PIECE OF SHORTWAVE ENERGY THAT
WILL ROTATE AROUND THE TROUGH AND INTO TX/OK TUESDAY AFTERNOON.
THIS MAY SERVE TO ENHANCE THUNDERSTORM COVERAGE NORTH OF THE FRONT
AND CONTINUE THE HEAVY RAIN POTENTIAL MUCH OF THE DAY IN THE SAME
GENERAL AREA THAT WILL BE TARGETED TONIGHT. GFS IS THE AGGRESSIVE
MODEL IN THIS SOLUTION BUT DOES HAVE SOME SUPPORT FROM THE 12Z
ECMWF AND CANADIAN. GIVEN THE NATURE OF THE AIRMASS...SEVERAL
INCHES OF RAIN APPEAR LIKELY BEFORE ALL IS SAID AND DONE. SEVERE
WEATHER POTENTIAL WILL BE FOCUSED MORE OVER SE OKLAHOMA TUESDAY
AFTERNOON...THE MOST SIGNIFICANT LIKELY JUST TO OUR SOUTHEAST.

BOUNDARY SHOULD PUSH FAR ENOUGH SOUTH TO PUSH ANY THUNDERSTORMS
SOUTH OF THE AREA WEDNESDAY WITH POTENTIAL FOR BOUNDARY TO RETURN
NORTH THURSDAY/FRIDAY. PATTERN LOOKS EARLY SUMMER LIKE AND WITH
RIDGE AXIS MAINLY TO OUR WEST...COULD SEE SOME OVERNIGHT MCS
ACTIVITY LATE IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  76  57  82 /  80  60  10  10
FSM   70  77  60  84 /  80  90  70  10
MLC   70  76  56  85 /  80  80  20  10
BVO   60  77  50  80 /  70  40  10  10
FYV   65  74  53  78 /  90  80  60  10
BYV   64  75  56  79 /  90  90  70  10
MKO   67  76  56  82 /  90  80  20  10
MIO   63  76  54  80 /  80  70  30  10
F10   68  76  57  82 /  90  60  10  10
HHW   70  81  63  86 /  70  80  70  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ058-OKZ062-OKZ063-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

     FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ059-OKZ060-OKZ061-OKZ064.

AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...30
Hazardous weather outlook, May 20, 8:31 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT MON MAY 20 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
831 PM CDT MON MAY 20 2013

...SIGNIFICANT SEVERE WEATHER ONGOING ACROSS SOUTHEAST
OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS
	ONSET....ONGOING

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS
                             ...SOUTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...PARTS OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
               ARKANSAS
        ONSET...ONGOING .

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA...WEST CENTRAL AND
                                NORTHWEST ARKANSAS. SIGNIFICANT
SIGNIFICANT WINDS.
	RISK...SIGNIFICANT.
	AREA...PARTS OF SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
        AREA...LOCATIONS NORTH OF INTERSTATE 40.
        ONSET...TONIGHT.

HEAVY RAIN.
        RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

        AREA AT GREATEST RISK...LOCATIONS NORTH OF I-40.

DISCUSSION...
SHORT TERM SEVERE WEATHER RISKS HAVE SHIFTED EAST...IMPACTING
NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. ALL MODES OF SEVERE
REMAIN ONGOING EVEN THOUGH SOME STORMS HAVE BEGUN A TRANSITION
TOWARDS ACCELERATING BOW SEGMENTS. THAT SAID...A HIGH RISK OF
LONG TRACK TORNADOES...BASEBALL SIZE HAIL AND AND WIND GUSTS TO 80
MPH WILL CONTINUE.

A PERIOD OF NON CONVECTIVE WIND GUSTS WILL CONTINUE ACROSS PARTS OF
SOUTHEAST OKLAHOMA...WHERE GUSTS TO 60 MPH WILL BE POSSIBLE.
SEE /OKCNPWTSA/ FOR DETAILS.

ADDITIONALLY...HIGH MOISTURE CONTENT  WILL POSE A HEAVY RAIN AND
FLASH FLOODING RISK WITH STORMS THAT DO CONTINUE OVERNIGHT. THE
GREATEST THREAT TONIGHT APPEARS TO BE NORTH OF INTERSTATE 40.  2 TO
4 INCHES OF RAIN IN THESE AREAS MAY BE COMMON. POTENTIAL FOR
LOCALIZED 7 INCH AMOUNTS WILL QUICKLY HEIGHTEN THE RISK OF LIFE
THREATENING FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK TUESDAY AND TUESDAY NIGHT IS EXPECTED TO
MAINLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...AND
WILL AGAIN INCLUDE THE THREAT FOR FLOODING. AFTER A BRIEF BREAK ON
WEDNESDAY...LOW THUNDERSTORM CHANCES RETURN THURSDAY THROUGH
SATURDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 20, 7:39 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     SPRINGDALE              36.19N 94.13W
05/20/2013  M69 MPH          WASHINGTON         AR   TRAINED SPOTTER

            MEASURED 69 MPH WIND GUST NEAR THE SPRINGDALE AIRPORT.

&&

JDS
Local storm report, May 20, 8:01 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     3 NNE CLAYTON           34.63N 95.33W
05/20/2013  M66 MPH          PUSHMATAHA         OK   MESONET

            MEASURED WIND GUST OF 66 MPH AT THE CLAYTON MESONET

&&

JDS
Local storm report, May 20, 8:26 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     EUREKA SPRINGS          36.40N 93.74W
05/20/2013  E80 MPH          CARROLL            AR   TRAINED SPOTTER

&&

JDS
Local storm report, May 20, 8:43 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND GST     POTEAU                  35.05N 94.62W
05/20/2013  E60 MPH          LE FLORE           OK   EMERGENCY MNGR

            SUSTAINED 55 TO 60 MPH WINDS

&&

JDS
Local storm report, May 20, 9:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     BLUE EYE                36.50N 93.40W
05/20/2013                   CARROLL            AR   EMERGENCY MNGR

            TREES DOWN AND POWER OUTAGES IN AND AROUND THE VICINITY
            OF BLUE EYE.

&&

BLH
Special weather statement, May 20, 9:21 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT MON MAY 20 2013

ARZ011-019-020-210245-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
921 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD AND SOUTHERN MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 922 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FERN...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PARADISE...TAFT...BIDVILLE...JETHRO...MOUNTAIN TOP...
FERN...BARNES...TURNERS BEND...CASS...REDDING...PETTIGREW...BRASHEARS
AND DUTTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9353 3576 9369 3560 9369 3558 9404
      3572 9409 3581 9382 3583 9352 3582 9351
      3577 9351
TIME...MOT...LOC 0222Z 247DEG 34KT 3567 9396

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:04 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha41 min
May 20, 7:23 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah67 min
May 20, 7:31 PM CDTTornado WarningTSASequoyah44 min
May 20, 7:50 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah70 min
May 20, 7:57 PM CDTSevere Thunderstorm WarningTSASequoyah63 min
May 20, 8:02 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah58 min
May 20, 8:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha68 min
May 20, 8:18 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah57 min
May 20, 8:21 PM CDTHigh Wind WarningTSAMcIntosh, Muskogee, Pittsburg4 hr
May 20, 8:30 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Sequoyah60 min
May 20, 8:34 PM CDTRiver Flood WarningTSAOttawa61 hr
May 20, 8:52 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah38 min
May 20, 8:57 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha63 min
May 20, 10:13 PM CDTTornado WarningTSAChoctaw, Pushmataha47 min
May 20, 10:25 PM CDTSpecial Weather StatementTSARogers35 min
May 20, 10:55 PM CDTSpecial Weather StatementTSARogers35 min
May 20, 11:12 PM CDTAreal Flood AdvisoryTSARogers, Tulsa2 hr
May 20, 11:15 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa45 min
May 20, 11:36 PM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 11:50 PM CDTSevere Thunderstorm WarningTSAPittsburg25 min
May 20, 11:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
May 21, 12:14 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 21, 12:45 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 21, 1:12 AM CDTSpecial Weather StatementTSAPittsburg33 min
May 21, 1:23 AM CDTSpecial Weather StatementTSAPittsburg37 min
May 21, 1:32 AM CDTSevere Thunderstorm WarningTSAPittsburg43 min
May 21, 1:35 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
May 21, 2:11 AM CDTAreal Flood AdvisoryTSAPittsburg2 hr
May 21, 2:17 AM CDTSpecial Weather StatementTSALeFlore28 min
May 21, 2:23 AM CDTSpecial Weather StatementTSALatimer, LeFlore52 min
May 21, 2:45 AM CDTSpecial Weather StatementTSALeFlore45 min
May 21, 6:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 21, 8:55 AM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha4 hr
May 21, 9:30 AM CDTSpecial Weather StatementTSAMayes, Muskogee, Rogers, Wagoner60 min
May 21, 10:32 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Haskell, Sequoyah58 min
May 21, 10:33 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Haskell, Sequoyah57 min
May 21, 12:15 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 21, 12:19 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 21, 12:57 PM CDTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee48 min
May 21, 1:22 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg38 min
May 21, 1:58 PM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha62 min
May 21, 2:01 PM CDTRiver Flood WarningTSAPushmataha40 hr
May 21, 2:30 PM CDTRiver Flood WarningTSALeFlore43 hr
May 21, 2:58 PM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha62 min
May 21, 3:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha25 min
May 21, 5:51 PM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more24 hr
May 20, 7:00 PM CDTSevere Thunderstorm WarningTSABenton, Carroll60 min
May 20, 7:04 PM CDTTornado WarningTSABenton, Madison, Washington41 min
May 20, 7:25 PM CDTTornado WarningTSABenton, Carroll, Madison50 min
May 20, 7:41 PM CDTSevere Thunderstorm WarningTSACarroll, Madison, Washington64 min
May 20, 8:42 PM CDTSevere Thunderstorm WarningTSACarroll, Madison48 min
May 20, 9:05 PM CDTTornado WarningTSACrawford, Sebastian40 min
May 20, 9:20 PM CDTTornado WarningTSACrawford, Franklin, Sebastian40 min
May 20, 9:21 PM CDTSpecial Weather StatementTSAFranklin24 min
May 20, 9:24 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison66 min
May 20, 9:43 PM CDTTornado WarningTSAFranklin47 min
May 20, 10:11 PM CDTAreal Flood AdvisoryTSAFranklin, Madison2 hr
May 21, 9:01 AM CDTSpecial Weather StatementTSASebastian44 min
May 21, 3:56 PM CDTSpecial Weather StatementTSAFranklin, Sebastian49 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.